THE PLANSCAMDEMIC: A TELEPHONE CALL WITH A FRIEND

0
287

by Joseph P. Farrell, Giza Death Star:

Regular readers of this website know that I try to avoid talking about the planscamdemic during the week’s main blogs, and that I also avoid passing along anecdotal information. This week, however, I have to do so because of a recent phone call (just two nights ago, in fact) with a friend whom I’ve known for years, and who related to me a story of what happened to him when he took the quackcine.

But first a little context.

My friend’s phone call came after a week when two other friends emailed me their own anecdotal observations of strange goings on in the wake of friends, family, or neighbors and associates getting quackcinated. One of them observed suddenly empty houses, up for sale and with no idea of where there occupants went, dramatically declining traffic during rush  hours, dramatic upticks in obituaries, and so on. The other friend observed and shared something even more dramatic, noting that many people in his area have received the injections – including a close family member – and were behaving oddly, acting like “zombies” but also exhibiting paranoid behavior. A family member now has to be helped to the toilet, and many people in his area are looking jaundiced.

TRUTH LIVES on at https://sgtreport.tv/

So, back to my friend’s telephone call:

A few weeks ago, he informed me, after months of holding out, he was advised by his physician to get the jab. He took one of the mRNA quackcines, and was fine after the first jab.

Everything – and I do mean everything – changed after the second jab. In fact, the adverse reaction was so extreme (and bizarre), that he ended up in bed with pains throughout his body, concentrated at the  joints, and was only able to walk with the aid of a cane, when he was able to walk at all, being in bed most of this time.

That’s not all. He told me for a few weeks after the 2nd jab that he experienced a hearing loss… of about 50%!

And even that’s not all, for in addition to the hearing loss, he also said that he had experienced “those little sparklies in the eyes” that you sometimes get when going up to  high altitudes and descending rapidly.

All of this went on for about five weeks.

So, before we continue with what he told me, let’s stop and do an inventory: (1) pains all over his body, concentrated at the joints; (2) problems with hearing, and (3) problems with vision.

Now the story takes a different turn. When he looked at the paper work from a visit to the emergency room after all this had occurred and to get to the bottom of it,  the paper work showed the visit was about other medical problems totally unrelated to the symptoms he was trying to resolve. He challenged one doctor who did not work in the ER, and that doctor’s response was basically to the effect that such reportage was normal since the planscamdemic. The ER advised him to get his hearing and eyes checked. In other words: Yes, it was an adverse reaction; no, it was  not reported as such.

He concluded all of this by informing me there was no way in hell he was going to take any “booster”.

I mention all of this simply because I suspect, strongly, that my friend’s experience is not unusual, and to pass along this set of reactions in case anyone you know may have experienced something similar. If you have, speak up and speak out, and if possible, report your or your associate’s experience to the VAERS website.  Like many people, my friend took the injections in good faith, and experienced all these problems.

Meanwhile, countless PSAs on the radio and tv (public service announcements) sponsored by health departments at all levels of goobernment continue to reassure us that the quackcines are completely safe.

“We are the goobernment, and we’re here to help you…”

Read More @ GizaDeathStar.com